Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Elko, NV

July 17, 2007

NWS Elko, NV issued this red flag warning at Jul 17, 2007, 2:44 PM PDT. It took effect at Jul 18, 2007, 11:00 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2007, 2:44 PM PDT (21:44 UTC)
In effect from
Jul 18, 2007, 11:00 AM PDT
Expired
Jul 19, 2007, 12:00 AM PDT
In force
13 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 172144
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
244 PM PDT TUE JUL 17 2007

NVZ452-455-457-180545-
/O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
/O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
/O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
244 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR CENTRAL NEVADA FOR DRY LIGHTNING...                                       ...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY
FOR CENTRAL NEVADA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

WIDELY SCATTERED DRY THUNDERSTORMS WILL CONTINUE ACROSS ELKO
COUNTY...EUREKA AND WHITE PINE COUNTIES THROUGH 9 PM THIS EVENING
ALONG WITH LOW RELATIVE HUMIDITIES.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-180545-
/O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
/O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
244 PM PDT TUE JUL 17 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY
FOR HUMBOLDT COUNTY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

HARMER
5 follow-up statements
000 
WWUS85 KLKN 180005
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
505 PM PDT TUE JUL 17 2007

NVZ452-180815-
/O.CAN.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THE AFTERNOON AND TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS.

THE THREAT FOR DRY THUNDERSTORMS HAS MOVED OUT OF NORTHEASTERN
NEVADA...THEREFORE THE RED FLAG WARNING FOR THIS AFTERNOON AND
THIS EVENING HAS BEEN CANCELLED.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-180815-
/O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE 
ACROSS CENTRAL NEVADA THROUGH 9 PM PDT.  THESE WINDS WILL COMBINE
WITH RELATIVE HUMIDITIES LESS THAN 15 PERCENT TO CREATE RED FLAG
CONDITIONS THROUGH THE EARLY EVENING.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-180815-
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG
000 
WWUS85 KLKN 180341
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
841 PM PDT TUE JUL 17 2007

NVZ455-457-181300-
/O.EXP.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
841 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR CENTRAL NEVADA FOR LOW RELATIVE HUMIDITY AND 
GUSTY WINDS...
...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES 

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN 
EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-454-181300-
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
841 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND 
GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG
000 
WWUS85 KLKN 181001
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
301 AM PDT WED JUL 18 2007

NVZ451-452-454-455-457-190400-
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
301 AM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR LOW RH AND GUSTY WINDS FOR NORTHERN
AND CENTRAL NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
TODAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA TODAY.
AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA
THIS AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO
THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
IPPI
000 
WWUS85 KLKN 182110
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
210 PM PDT WED JUL 18 2007

NVZ451-452-454-455-457-190400-
/O.CON.KLKN.FW.W.0015.000000T0000Z-070719T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
210 PM PDT WED JUL 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE TROUGH AND ASSOCIATED COLD FRONT WILL CONTINUE MOVING
ACROSS NORTHWESTERN NEVADA INTO THIS EVENING. SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS TO 40 MPH HAVE BEEN OBSERVED ACROSS
NORTHERN AND CENTRAL NEVADA THIS AFTERNOON AND WILL CONTINUE INTO
THIS EVENING. RELATIVE HUMIDITIES ARE ALSO EXPECTED TO REMAIN NEAR
15 PERCENT UNTIL LATE THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT
000 
WWUS85 KLKN 190401
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
901 PM PDT WED JUL 18 2007

NVZ451-190515-
/O.CAN.KLKN.FW.W.0015.000000T0000Z-070719T0400Z/
HUMBOLDT COUNTY-
901 PM PDT WED JUL 18 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR ZONE 451 HUMBOLDT COUNTY. RELATIVE HUMIDITIES HAVE
INCREASED TO 25 TO 35 PERCENT THIS EVENING AND WIND GUSTS ARE
MOSTLY LESS THAN 35 MPH.


$$

NVZ452-454-455-457-190700-
/O.EXT.KLKN.FW.W.0015.000000T0000Z-070719T0700Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
901 PM PDT WED JUL 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...


THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WINDS CONTINUE TO GUST OVER 30 MPH ACROSS MUCH OF THE REGION WITH
RELATIVE HUMIDITIES GENERALLY BELOW 15 PERCENT. WINDS WILL
DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 17, 2:01 PM PDT, 43 minutes earlier.

Area forecast discussion, Jul 17, 2:01 PM PDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
201 PM PDT TUE JUL 17 2007

.SYNOPSIS...THUNDERSTORMS WILL CONTINUE OVER NORTHEASTERN NEVADA
THROUGH THIS EVENING. DRY CONDITIONS WILL RETURN TO THE REGION ON
WEDNESDAY AND CONTINUE THROUGH SATURDAY. A LOW PRESSURE SYSTEM
BRUSHING NEVADA WILL PRODUCE WINDY CONDITIONS THIS EVENING THROUGH
THURSDAY. &&

.SHORT TERM...STRONG THUNDERSTORMS WILL CONTINUE OVER ELKO COUNTY
THIS EVENING...THEN STABLE AIRMASS MOVES INTO THIS AREA AFTER
MIDNIGHT AS THE TROF OFF WEST COAST PUSHES INLAND. 500 MB 45-50 JET
MOVES ACROSS CENTRAL NEVADA ON WEDNESDAY. NAM MOS FCST 24 TO 28 MPH
SUSTAINED. THEREFORE HAVE ISSUED A WIND ADVISORY FOR NVZ035-013-037
FOR 11 AM THROUGH 9 PM WEDNESDAY. HAVE UPGRADED FIRE WEATHER WATCH
FOR WEDNESDAY TO A FIRE WEATHER WARNING. 110 KT JET PUSHES INTO NWRN
NV WEDNESDAY AFTERNOON WITH H7 WINDS PROGGED TO BE IN THE 30 KT RANGE
ACROSS MOST OF THE CWA. AIRMASS DRIES OUT RELATIVE HUMIDITIES WILL
LOWER BELOW 15% ACROSS THE CWA ON WEDNESDAY AS WELL. CRITICAL
CONDITIONS WILL BE LIKELY ACROSS ALL OF NORTHERN AND CENTRAL NEVADA
WEDNESDAY AFTERNOON. WINDS DECREASE ON THURSDAY AS UPPER LOW WEAKENS
AND KICKS OUT INTO THE PACIFIC NORTHWEST. JH

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY...DUE TO
SHORT TERM CONCERNS OF STRONG TSTORMS AND FIRE ACTIVITY...MADE NO
CHANGES TO EXTENDED AND WILL KEEP THE DISCUSSION BRIEF. AN UPPER
LEVEL TROUGH APPROACHING THE PAC NW BY MIDWEEK WILL HELP PROVIDE THE
COOLEST TEMPERATURES FOR THE WEEK ON THURSDAY BEFORE LIFTING
NORTHEAST ACROSS THE CANADIAN ROCKIES. THE UPPER LEVEL TROUGH WILL
PUSH THE UPPER LEVEL RIDGE EAST INTO THE HIGH PLAINS BY THE END OF
THE WEEK AS WELL. AS THE UPPER LEVEL FLOW SHIFTS FROM SOUTHWEST TO
MORE SOUTHERLY OVER THE WEEKEND...AN INCREASE IN MOISTURE WILL BE
EXPECTED. FROM SATURDAY THROUGH TUESDAY...HAVE CONTINUED WITH A
SLIGHT CHANCE OF THUNDERSTORMS. HIGH TEMPS WILL CONTINUE TO BE 5 TO
10 DEGS ABOVE NORMAL WITH TEMPS APPROACHING 100 IN THE VALLEYS BY
THE WEEKEND. TT
&&

.AVIATION...TSTORMS HAVE REDEVELOPED OVER EASTERN NEVADA THIS
AFTERNOON WITH THE STRONGEST CELLS NEAR KEKO. A FEW OF THESE
TSTORMS ARE EXPECTED TO BE STRONG NEAR KEKO AND EVEN KELY INTO
THIS EVENING WITH WIND GUSTS ABOVE 40 KTS...FREQUENT LIGHTNING...AND
POSSIBLY SMALL HAIL WITH LOCALLY HEAVY RAIN. CONDITIONS WILL IMPROVE
TONIGHT. FOR TOMORROW...EXPECT GUSTY SOUTHWEST WINDS DURING THE
AFTERNOON UP TO 40 MPH.
&&

.FIRE WEATHER...HAVE UPGRADED FIRE WEATHER WATCH FOR WEDNESDAY TO A
FIRE WEATHER WARNING. UPPER LOW BRINGING IN STRONG SOUTHWEST WINDS IN
THE AFTERNOON WITH MOS INDICATING SUB 24-28 MPH WHILE 500 MB
WINDS COULD MIX DOWN WITH GUSTS NEAR 50 MPH. AIRMASS DRIES OUT
RELATIVE HUMIDITIES WILL LOWER BELOW 15% ACROSS THE CWA .
CRITICAL CONDITIONS WILL BE LIKELY ACROSS ALL OF NORTHERN AND CENTRAL
NEVADA WEDNESDAY AFTERNOON. JH
&&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING IN EFFECT FOR FW ZONE 452 THROUGH 9 PM THIS
EVENING FOR DRY LIGHTNING.

RED FLAG WARNING IN EFFECT FOR FW ZONES 455 AND 457 THROUGH
9 PM PDT TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

FIRE WEATHER WARNING IN EFFECT FOR FW ZONES 451...452...454...455
AND 457 FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:32 PM PDTSevere Thunderstorm WarningLKNEureka, Lander28 min
Jul 16, 6:59 PM PDTSevere Thunderstorm WarningLKNLander46 min
Jul 16, 9:40 PM PDTRed Flag WarningLKN23 hr
Jul 17, 2:46 PM PDTWind AdvisoryLKNWhite Pine30 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.